# SDR COMA9610040

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump Hyd
- Part number: MPEV30082B
- Condition: Failed
- Location: Right
- Part time: 16,470 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELECTRIC HYDRAULIC PUMP IS INOP.  REPLACED THE RT ELECTRIC MOTOR DRIVEN HYDRAULIC PUMP.
